Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

gerd and constipation problems
angelbear75 posted:
was just diagnosed with gerd and constipation , my stomach is always bloated n feels full, my back hurts n its so irritating to feel sick all the time they put me on meds but i hate this feeling does it get better n how long does this take ?
kjam84 responded:
Hi, I've had that for 7-1/2 years, and I've been on a protein pump inhibitors since. I implore you, DO NOT TAKE THESE MEDS. I wish someone would have told me the same. There is a very good chance you will develop a dependency and have to continue this drug indefinitely (which is what I'm going through now). If you stop taking these meds, your problem will get much worse - unbearable - to the point of emergency room visits. What happens (which no one told me) is your stomach develops additional protein pumps which are in your stomach to produce acid. So when you stop the medicine, you have extra pumps producing more acid than necessary, which causes the most excruciating pain/sickness you will ever feel in your. Another serious side effect from taking these meds is the absorption of calcium. The meds prevent the absorption of calcium causing osteoporosis. Some doctors will not tell you all of this, and I don't know why. I'm just trying to warn you so you don't end up like me. If I had it all over to do again, I would have changed my diet, taken Pepcid, zantac, or something like that instead, and stayed far, far away from doctors.

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website